# SDR SWIA202265991

- Difficulty date: April 28, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECTED CRACK ON L/H DRAG ANGLE AT BASE OF VERTICAL STAB (MARKED)     (C-CHECK RO 7/8/2022)    REPAIRED L/H DRAG ANGLE AT BASE OF VERTICAL STAB REF CRJ700 SRM 55-31-00-201-001-A01.COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION CARD FOR MORE DETAILS
